# SDR 98ZZZX863

- Difficulty date: January 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N912TG
- Make and model: Bolkms BK117B1
- Aircraft serial: 7174
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gearbox
- Part number: 4639003001
- Condition: Cracked
- Location: T/R
- Part time: 5,594 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT INSPECTION, A CRACK IN THE TAIL ROTOR GEARBOX HOUSING WAS FOUND IN THE AREA OF THE MOUNTING STUDS.
